Best $n$-Term Approximations with Restrictions

  • O. I. Stepanets

Abstract

We determine exact values of the best $n$-term approximations with restrictions on polynomials used for the approximation of $\lambda, q$-ellipsoids in the spaces $S^{p,\, \mu}_{\varphi}$.
Published
25.04.2005
How to Cite
StepanetsO. I. “Best $n$-Term Approximations With Restrictions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 4, Apr. 2005, pp. 533–553, http://umj.imath.kiev.ua/index.php/umj/article/view/3619.
Section
Research articles